zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Notes on two perturbation estimates of the extreme solutions to the equations X±A * X -1 A=Q. (English) Zbl 1222.15020
Summary: Two perturbation estimates of the maximal positive definite solutions to the matrix equations X+A * X -1 A=Q and X-A * X -1 A=Q are considered. These estimates are like to the estimates discussed by V. I. Hasanov and I. G. Ivanov [Linear Algebra Appl. 413, No. 1, 81–92 (2006; Zbl 1087.15016)]. The conditions X L -1 A 2 <1 and X + -1 A 2 <1 in [loc. cit.] are not always satisfied. We replace this conditions by PX L -1 AP -1 2 <1 and PX + -1 AP -1 2 <1 respective, where P is positive definite matrix. The theoretical results are illustrated by numerical examples.
MSC:
15A24Matrix equations and identities
References:
[1]Engwerda, J. C.; Ran, A. C. M.; Rijkeboer, A. L.: Necessary and sufficient conditions for the existence of a positive definite solution of the matrix equation X+A*X-1A=Q, Linear algebra appl. 186, 255-275 (1993) · Zbl 0778.15008 · doi:10.1016/0024-3795(93)90295-Y
[2]Engwerda, J. C.: On the existence of a positive definite solution of the matrix equation X+ATX-1A=I, Linear algebra appl. 194, 91-108 (1993) · Zbl 0798.15013 · doi:10.1016/0024-3795(93)90115-5
[3]Guo, C. -H.; Lancaster, P.: Iterative solution of two matrix equations, Math. comput. 68, 1589-1603 (1999) · Zbl 0940.65036 · doi:10.1090/S0025-5718-99-01122-9
[4]Ferrante, A.; Levy, B.: Hermitian solutions of the equation X=Q+NX-1N*, Linear algebra appl. 247, 359-373 (1996) · Zbl 0876.15011 · doi:10.1016/0024-3795(95)00121-2
[5]Ran, A. C. M.; Reurings, M. C. B.: A nonlinear matrix equation connected to interpolation theory, Linear algebra appl. 379, 289-302 (2004) · Zbl 1039.15007 · doi:10.1016/S0024-3795(03)00541-X
[6]Ivanov, I. G.; Hasanov, V. I.; Uhlig, F.: Improved methods and starting values to solve the matrix equations X±a*X-1A=I iteratively, Math. comput. 74, 263-278 (2005) · Zbl 1058.65051 · doi:10.1090/S0025-5718-04-01636-9
[7]Hasanov, V. I.; Ivanov, I. G.; Uhlig, F.: Improved perturbation estimates for the matrix equations X±a*X-1A=Q, Linear algebra appl. 379, 113-135 (2004) · Zbl 1039.15005 · doi:10.1016/S0024-3795(03)00424-5
[8]Hasanov, V. I.; Ivanov, I. G.: On two perturbation estimates of the extreme solutions to the matrix equations X±a*X-1A=Q, Linear algebra appl. 413, 81-92 (2006) · Zbl 1087.15016 · doi:10.1016/j.laa.2005.08.013
[9]Ortega, J. M.; Rheinboldt, W. C.: Iterative solution of nonlinear equations in several variables, (1970) · Zbl 0241.65046
[10]Sun, J. -G.: Perturbation analysis of the matrix equation X=Q+AH(X- ^C)-1A, Linear algebra appl. 362, 211-228 (2003)
[11]Sun, J. -G.; Xu, S. -F.: Perturbation analysis of the maximal solution of the matrix equation X+A*X-1A=P. II, Linear algebra appl. 362, 211-228 (2003) · Zbl 1020.15012 · doi:10.1016/S0024-3795(02)00490-1
[12]Xu, S. -F.: Perturbation analysis of the maximal solution of the matrix equation X+A*X-1A=P, Linear algebra appl. 336, 61-70 (2001) · Zbl 0992.15013 · doi:10.1016/S0024-3795(01)00300-7